MathSciNet Relay Station
MathSciNet bibliographic data
MR445013 (56 #3358) 32G15
Earle, Clifford J. The Teichmüller distance is differentiable. Duke Math. J. 44 (1977), no. 2, 389–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement